# SDR DALA2022092706322

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 70,626 hours, 27,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8939564) DURING INSPECTION FOUND EMERGENCY EXIT FLOOR PATH LIGHTS INOP ROW 10 THROUGH ROW 18. R/R EMERGENCY EXIT FLOOR PATH LIGHT BATTERY AT ROW 11 DEF AND 17 DEF IAW B737 AMM 33-51. OPS CHECK GOOD.
